See the doctor that did your injections
There are many ways to deal with uneven results after lip fillers. Fortunately these problems are not common. With the issues that you are describing, I recommend that you see the doctor who did the injections.
Lumps after juvederm voluma
You should return to the doctor to be assessed for these bumps. Could be blisters or a localized tissue reaction. Massaging may help and over time the bumps should go down, but you can try hyaluronidase after pregnancy.
Volbella nodules developing 2 months after treatment
This is a common theme where the Volbella is injected into the lips and is fine for several months. Nodules develop later on. This is related to the Vycross technology. It needs to be dissolved with hyluronidase. It requires multiple treatments because it is much harder to dissolve than other fillers.
Consult your doctor for options following Volbella filler
You really do need to talk to your doctor who performed this procedure. Lumps at 2 months are somewhat usual, and not normal. They may settle down in time, or need to be dissolved. Infection and other reactions need to be ruled out. All the best, Dr Davin Lim. Brisbane. Australia.
See your injector
Please return to your injector for an assessment. The cause of the lumps has to be determined by a physical examination, as it may be from excess product, infection or allergic reaction. Best of luck.
Bumps after lip filler
It is possible to get bumps after lip fillers, and it can occur with any filler. The lip is probably the highest risk area for bumps/nodules. Many resolve on their own after a few weeks, but if they don't, your dermatologist can inject the bump with hyaluronidase to dissolve it. Occasionally, they can just poke it, and express the excess filler.
Lumpy lips after dermal filler treatment
Thanks for your question. Although very rare, its not uncommon to have a localized reaction to your dermal filler a few months after your procedure. It is possible to settle these lumps using an enzymatic product which breaks down the hyaluronic acid in the product and it would be worthwhile disussing this with your injecting doctor, although it can't be used during pregnancy. While its not possible to surgically remove your dermal filler, you will find that the product will metabolize over the coming months and disappear. In the meantime, lightly massaging the lips may help.
Thickness 2 months post lip injection.
It looks as though you may have blisters from your photo; although it is difficult to make a true diagnosis. Return back to your injector and be assessed. They may be able to massage the area and reduced the appearance of the thickness in your upper lip.
Hope this helps.